# SDR HYIA20210202001

- Difficulty date: February 2, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N763EA
- Make and model: Cessna 402C
- Aircraft serial: C4020497
- Aircraft time: 36,721 hours, 41,970 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 081135010
- Condition: Corroded
- Location: Lt Wing
- Part time: 36,721 hours, 41,970 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE AN AREA OF CORROSION WAS VISUALLY IDENTIFIED ON THE LEFT HAND LOWER FUSELAGE ATTACH FITTING (P/N: 0811350-10) ON N763EA. THIS CORROSION MEASURES APPROXIMATELY .390 INCHES TALL, .429 WIDE, AND HAS A MAXIMUM DEPTH OF .056. IT IS LOCATED ON THE AFT FACE OF THE FITTING. THIS FITTING HAS BEEN REMOVED AND WILL BE REPLACED USING NEW PARTS.
